Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 251

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The analytic continuation of the discrete series. I
Nolan R. Wallach.
Trans. Amer. Math. Soc. 251 (1979), 1-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531967
The analytic continuation of the discrete series. II
Nolan R. Wallach.
Trans. Amer. Math. Soc. 251 (1979), 19-37
Abstract, references and article information
Full-text PDF Free Access    
Uniformly continuous functionals on the Fourier algebra of any locally compact group
Anthony To Ming Lau.
Trans. Amer. Math. Soc. 251 (1979), 39-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531968
Regular points of Lipschitz functions
Alexander D. Ioffe.
Trans. Amer. Math. Soc. 251 (1979), 61-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531969
Stable measures and central limit theorems in spaces of stable type
Michael B. Marcus and Wojbor A. Woyczyński.
Trans. Amer. Math. Soc. 251 (1979), 71-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531970
Canonical subgroups of formal groups
Jonathan Lubin.
Trans. Amer. Math. Soc. 251 (1979), 103-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531971
On $3$-manifolds that have finite fundamental group and contain Klein bottles
J. H. Rubinstein.
Trans. Amer. Math. Soc. 251 (1979), 129-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531972
The transfer and compact Lie groups
Mark Feshbach.
Trans. Amer. Math. Soc. 251 (1979), 139-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531973
On parabolic measures and subparabolic functions
Jang Mei G. Wu.
Trans. Amer. Math. Soc. 251 (1979), 171-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531974
Complete characterization of functions which act, via superposition, on Sobolev spaces
Moshe Marcus and Victor J. Mizel.
Trans. Amer. Math. Soc. 251 (1979), 187-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531975
The Littlewood-Paley theory for Jacobi expansions
William C. Connett and Alan L. Schwartz.
Trans. Amer. Math. Soc. 251 (1979), 219-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531976
Adjacent connected sums and torus actions
Dennis McGavran.
Trans. Amer. Math. Soc. 251 (1979), 235-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531977
Sweedler’s two-cocycles and generalizations of theorems on Amitsur cohomology
Dave Riffelmacher.
Trans. Amer. Math. Soc. 251 (1979), 255-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531978
The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers
Mark E. Huibregtse.
Trans. Amer. Math. Soc. 251 (1979), 267-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531979
Wall manifolds
R. E. Stong.
Trans. Amer. Math. Soc. 251 (1979), 287-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531980
A pointwise ergodic theorem for the group of rational rotations
Lester E. Dubins and Jim Pitman.
Trans. Amer. Math. Soc. 251 (1979), 299-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531981
An axiom for nonseparable Borel theory
William G. Fleissner.
Trans. Amer. Math. Soc. 251 (1979), 309-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531982
Projective geometries as projective modular lattices
Ralph Freese.
Trans. Amer. Math. Soc. 251 (1979), 329-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531987
On a sufficient condition for proximity
Ka Sing Lau.
Trans. Amer. Math. Soc. 251 (1979), 343-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531983
On Castelnuovo’s inequality for algebraic curves. I
Robert D. M. Accola.
Trans. Amer. Math. Soc. 251 (1979), 357-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531984
Jordan rings with nonzero socle
J. Marshall Osborn and M. L. Racine.
Trans. Amer. Math. Soc. 251 (1979), 375-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531985
On invariant operator ranges
E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal.
Trans. Amer. Math. Soc. 251 (1979), 389-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 531986